# SDR SWAA2022030804185

- Difficulty date: April 28, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: 417A210626
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500A BETWEEN S24L AND S25L NUT PLATE MOUNT IS CRACKED. / REMOVED + REPLACED NUTPLATE MOUNT AT STA 500A 524L-525L P/N 417A2106-26 AAR-AJJ IAW SRM 51-40-02-01-0G; SRM 51-40-05; DWG 417A2106 REV AF SOPM 20-41-05
